Scientists suspect low-dose effects have led to global epidemic
by Hope4ever on Wed Sep 12, 2007 12:00 AM
Hi everyone. my questions if regarding the ca19-9 test. my mothers ca 19-9 results who was diagnosed with stomach cancer stage 3b and was operated on and had the radiation and chemo before summer has been going up each month, but the cea has been going down in the normal range, (on Sep, 6th 07 it was 1.84). mom had 4 chemos and then 28 days of radiation and then 1 more chemo, she could not finish the last 3 chemos because they did a ct scan and noticed that her liver had been effected by the radiation, so they had to stop the last three chemos and allow for her liver to regenerate it self, she looks and feels good, has gained a few pounds back, but today when her dr. called me and told me that ca 19-9 had gone up to 135 from the last time on August 3rd 07 which was 67 its driving me crazy to why is this happening, could it mean that its back, or can anything else other then cancer make it go up, She is having a ct scan on 10-11-07 again, but until then I know im going to go out of my mind. please, please can someone tell me whats going on.
Thank you to all.
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
We care about your feedback. Let us know how we can improve your CancerCompass experience.